| Model Number |
MI1250 SYNCHRONY 2 PIN |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Skin Tears (2516)
| Date of Event |
05/20/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user's right-sided implant was explanted.Reports indicated that the implant extruded and there was infection and necrosis in the surrounding implant area.
Additional Manufacturer Narrative
Additional information: according to the information received from the field the implant extruded through the skin post-operatively.Infection and necrosis was observed.Review of the device_s sterilization records show that the device has been subject to a valid sterilization process, thus no available information points to the implant being the source of the reported issue.However, the presence of the device might have contributed to its subsequent development.The explanted device has not been received for investigational purposes yet.
Event or Problem Description
Event or Problem Description
The user's right-sided implant was explanted.Reports indicated that the implant extruded and there was infection and necrosis in the surrounding implant area.The user has been re-implanted with a new device on (b)(6) 2024.
Additional Manufacturer Narrative
Conclusion: device investigation of the received parts did not reveal any device damage or defect, which is expected to have been present whilst implanted.Mechanical damages found during investigation are attributable to the removal surgery.According to the information received from the field the implant extruded through the skin post-operatively.Infection and necrosis was observed.Review of the device's sterilization records show that the device has been subject to a valid sterilization process, thus no available information points to the implant being the source of the reported issue.However, the presence of the device might have contributed to its subsequent development.This is a final report.